| Catalog Number |
491346 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/19/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while testing with bd totalys slideprep, the disposable tip mechanism was scraping the slides causing cross contamination of the slides.There was no health impact or consequences reported.
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Additional Manufacturer Narrative
Investigation summary: complaint report on diti tips scraping slides on slideprep (catalog number 491346) serial number (b)(6).Service engineer verified the z height as per service manual and switched the defective slide that causing the staining issue.This complaint is confirmed, and the root cause attributed to defective slide.Review of device history record for instrument serial number, (b)(6) is not required because this complaint does not allege an early life failure or failure at installation and has changed configuration since release from manufacturing due to service repairs/pms.Device was installed on 07/24/2017.Service history review was performed for the instrument and there is no additional work orders were observed for the complaint failure mode reported.Samples were not received by quality for investigation and thus, returned material investigation could not occur.Review of risk management files confirms there are no new or modified risks associated with this failure mode.There are no corrective action plans or other corrections occurring.Bd quality will continue to monitor for trends associated with the failure.
Event or Problem Description